# SDR DXTA2023050185090

- Difficulty date: May 1, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N339QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800191
- Aircraft time: 12,417 hours, 8,213 cycles
- System (JASC): 2612 · Fire Detection
- Part: Sensor
- Part number: 30B570201
- Part serial: 118434
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE YELLOW CAS MESSAGE ENGINE FIRE DETECT FAIL-R ILLUMINATED. CONTINUED TO KLUK.  COMPLIED WITH RESISTANCE CHECK OF THE LOWER FIRE DETECT LOOP ON RH ENG & FOUND NO DEFECTS NOTED. INVESTIGATED MAINTENANCE DIAGNOSTIC PAGE FOR PCB JZ208 & FOUND AN INACTIVE" STATUS ON RT NODE INBOARD PROBE.  PERFORMED WIRING CHECKS ON PE032 & RECEIVED AN OPEN ELECTRICAL READING.  REMOVED & REPLACED FIRE & OVERHEAT SENSOR, APPLIED POWER TO ACFT & VERIFIED MESSAGE IS NO LONGER PRESENT.  PERFORMED ENGINE RUN WITH NO LEAKS NOTED, OPS CHECKS GOOD. ALL WORK DONE IAW MM 71-10-00, 36-10-00 & P&WC 306C LMM 26-10-01. OPS & LEAK CHECKS GOOD.
